# SDR AALA20010229

- Difficulty date: February 6, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, AFT LEFT EMERGENCY LIGHT AT LOWER SIDE WALL INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT LIGHT WIRES AT SIDE WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
